Benylin 24hr Day & Night 16 Tablets

Benylin 24hr Day & Night 16 Tablets
Description
Benylin Day/Night Tabs 16 help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever.
This pack contains day tablets which can also relieve tiredness and drowsiness, and night tablets to reduce temperature and catarrh build-up to help you get a good night's sleep.
Ingredients
4 Blue (Night-Time) Tablets each containing: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg
12 White (Day-Time) Tablets each containing: Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg
Usage and Instructions
Adults and children over 12 years:
Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day.
Benylin Day & Night Tablets are not suitable for children under 12 years.
Please read instructions and dosage before taking the tablets.
As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Warnings
Do not take if pregnant or whilst breast-feeding.
Do not exceed the stated dose.
Night-time tablets only: may cause drowsiness, if affected do not drive or operate machinery.
Avoid alcoholic drink.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.